# SDR DALA102736312

- Difficulty date: February 4, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N672US
- Make and model: Boeing 747451
- Aircraft serial: 30267
- Aircraft time: 46,326 hours, 5,818 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L2 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE EMERGENCY SLIDE LIGHT ON PAX DOOR 2L INOPERATIVE. MX REPLACED THE EMERGENCY LIGHT ASSY. OPS CHECK WAS GOOD.
